question-icon

What causes irritation in lips and tongue after eating spicy food?

default
Posted on Sat, 12 Dec 2015
Question: Hello, Some times I get affected by hyper acidity which causes my lips and tongue become high sensitive to acidic and spicy food. Which always subside when taking Domstal RD capsules. These days I am getting affected more frequently and apart from my tongue and lips, my genitals (glans) are also affecting with tiny red dots. It also go off along with the former on taking medicine. Can you please suggest some genuine remedy for this .
doctor
Answered by Dr. BR Hudda (2 hours later)
Brief Answer:
continue with Domstal RD and have multivitamin and folic acid supplements

Detailed Answer:
Hello
Welcome to health care magic, I really appreciate your concern and try to help you out in best possible way
I would advise you for certain life style modifications to control acidity like
Avoidance of spicy oily and junk food
Have lots of fresh fruits and vegetables, milk, curd and buttermilk will definitely help you
Stay happy and cheerful, try to avoid stress and anxiety
If it is recurrent problem than I would advise for investigation to rule out H pylori infection and an endoscopy to establish a diagnosis.

Red dots on genitalia is a matter of concern, I'd possible please upload a photograph, or if you have any other associated complaints like discharge or oozing?

You should take multivitamin and folic acid supplements for high sensitivity of lips and mouth.
Continue with Domstal RD for 5 and 7 days and you can add antacids to it

Hope this answers your question, please feel free to ask for follow up question I will be happy to help you
Best wishes
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. BR Hudda (13 hours later)
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. BR Hudda (21 hours later)
Brief Answer:
anti allergic drugs with folic acid and multivitamin supplements

Detailed Answer:
Hello
welcome again and thanks for follow up question, I had gone through your photographs you have uploaded and I will try to help you out in best possible way.
looking at your photos it seems to be either STD or allergic rashes
In my opinion you should take anti allergic drugs like levocetirizine or fexofenadine group of drugs
apply anti septic ointment and keep it clean and moist
You should also take Multivitamin and folic acid supplements
If it doesn't help or if it worsens further you need to see a dermatologist for physical examination and a course of antibiotics if need be.

Hope this answers your question
Best wishes
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. BR Hudda (45 hours later)
Thanks for the suggestions.
When I continued with Omeprazole 20mg + domperidone 10 mg capsules, its all gone and became normal and the acidic reactions also gone. My doubt is how come this condition relates with acidity!
Concerning STD, There were / are no probability / possibility for myself having affected with STD, its 9 months since I even had sexual relation with my one and only one sex partner, my wife.

Thanks and Regards.
doctor
Answered by Dr. BR Hudda (13 hours later)
Brief Answer:
possibility of STD is very less

Detailed Answer:
Hello
Welcome again
possibility of the STD is very less as you haven't had any sexual encounter in last 9 months.
This might be related to allergic reaction or nutritional deficiency .

I would advise you to take lots of fresh fruits, vegetables and dietary fiber supplements to avoid constipation.
Have lots of fluids to maintain good hydration.
you should also take multivitamin and folic acid supplements.

Hope this answers your question, thanks for using our services, please feel free to discuss further
Regards
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes irritation in lips and tongue after eating spicy food?

Brief Answer: continue with Domstal RD and have multivitamin and folic acid supplements Detailed Answer: Hello Welcome to health care magic, I really appreciate your concern and try to help you out in best possible way I would advise you for certain life style modifications to control acidity like Avoidance of spicy oily and junk food Have lots of fresh fruits and vegetables, milk, curd and buttermilk will definitely help you Stay happy and cheerful, try to avoid stress and anxiety If it is recurrent problem than I would advise for investigation to rule out H pylori infection and an endoscopy to establish a diagnosis. Red dots on genitalia is a matter of concern, I'd possible please upload a photograph, or if you have any other associated complaints like discharge or oozing? You should take multivitamin and folic acid supplements for high sensitivity of lips and mouth. Continue with Domstal RD for 5 and 7 days and you can add antacids to it Hope this answers your question, please feel free to ask for follow up question I will be happy to help you Best wishes